# SDR AT9900658

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 9915570149
- Condition: Corroded
- Location: Aft Air Stair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO LAKE CITY FL, FOUND AFT VENTRAL STAIRS 5TH STEP FROM TOP.  VERTICAL RISER ON STEP CORRODED.  REMOVED AND REPLACED STEP IAW DC9 SRM 51-30-1, 52-01 FIGURE 1.
